# SDR HEEA979168

- Difficulty date: March 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911HM
- Make and model: Bolkms BO105S
- Aircraft serial: S683
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 10515141
- Condition: Separation
- Location: M/R
- Part time: 8,596 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEPARATION ON THE NUMBER TWO CENTER LEADING EDGE STRIP ON THE INBOARD END BEYOND LIMITS.
